# SDR AALA202310236208

- Difficulty date: October 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 39,462 hours, 16,688 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Pin
- Part number: UNKNOWN
- Condition: Migrated
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR WILL NOT OPEN. REMOVED AND INSTALLED NEW UPPER HINGE ARM PIN PER AARD 52-10-00-4.
